# SDR V0XD20210127

- Difficulty date: January 27, 2021
- Submitted: January 27, 2021
- Operation: General aviation
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,201 hours, 29,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 15035
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN GOUGED AT FRAME STATION 913.00 AND STRINGER 27.  CORRECTIVE ACTION: BLENDED DAMAGED AREA AND FOUND TO BE WITHIN LIMITS, IAW BOMBARDIER REO 670-53-00-290 REV-F DATED: 2019/04/26.
